On the Asymptotic Efficiency of Certain Nonparametric Two-Sample Tests. Mood, A. M. The Annals of Mathematical Statistics, 25(3):514–522, September, 1954. ArticleType: research-article / Full publication date: Sep., 1954 / Copyright © 1954 Institute of Mathematical Statistics
On the Asymptotic Efficiency of Certain Nonparametric Two-Sample Tests [link]Paper  abstract   bibtex   
In this paper the following asymptotic efficiencies are computed for the given two-sample tests against normal alternatives to the null hypothesis: rank test for location............ 3/π ≅ 95% median test for location............ 2/π ≅ 64% run test for location......... ... 0 run test for dispersion............ 0 square rank test for dispersion............ 15/2π2 ≅ 76% Also, general expressions for means and variances of some of these test criteria are found for distributions alternative to the null hypothesis.
@article{mood_asymptotic_1954,
	title = {On the {Asymptotic} {Efficiency} of {Certain} {Nonparametric} {Two}-{Sample} {Tests}},
	volume = {25},
	copyright = {Copyright © 1954 Institute of Mathematical Statistics},
	issn = {0003-4851},
	url = {http://www.jstor.org/stable/2236833},
	abstract = {In this paper the following asymptotic efficiencies are computed for the given two-sample tests against normal alternatives to the null hypothesis: rank test for location............ 3/π ≅ 95\% median test for location............ 2/π ≅ 64\% run test for location......... ... 0 run test for dispersion............ 0 square rank test for dispersion............ 15/2π2 ≅ 76\% Also, general expressions for means and variances of some of these test criteria are found for distributions alternative to the null hypothesis.},
	number = {3},
	urldate = {2014-01-14TZ},
	journal = {The Annals of Mathematical Statistics},
	author = {Mood, A. M.},
	month = sep,
	year = {1954},
	note = {ArticleType: research-article / Full publication date: Sep., 1954 / Copyright © 1954 Institute of Mathematical Statistics},
	pages = {514--522}
}
Downloads: 0